MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. FILTER NEEDLE; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

B. BRAUN MEDICAL INC. FILTER NEEDLE; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 415030
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Three (3) unused samples in original packaging were returned for evaluation.The samples were visually evaluated, and it was observed by a subject matter expert the foreign matter is silicone inside guard.The silicone is place on the needle during the automated machine processes.Retained units were evaluated and passed the internal testing.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.Note: the original initial mdr for this case was inadvertently submitted via the "test" account of the fda electronic submission gateway (esg) webtrader.As the original submission was not submitted through the "production" account of the fda esg webtrader, a new initial mdr submission is required per zoom call with sameer phanase of the fda esg help desk.
 
Event or Problem Description
As reported, droplets were found inside the product before package open.

Brand Name
FILTER NEEDLE
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key20412624
Report Number2523676-2024-00758
Device Sequence Number8222067
Product Code GAA
UDI-Device Identifier04022495285799
UDI-Public(01)04022495285799
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number415030
Device Lot Number0061929889
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown